MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 16MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 16MM; KNEE TIBIAL INSERT
Model Number 1517-10-416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient presented with instability of lateral ligaments.On (b)(6) 2020, these revision implants were removed and replaced with implants from another company.Side: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
ATTUNE CRS RP INSRT SZ 4 16MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10242089
Report Number1818910-2020-15238
Device Sequence Number14077617
Product Code NJL
UDI-Device Identifier10603295055846
UDI-Public10603295055846
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-416
Device Catalogue Number151710416
Device Lot Number9001846
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 16 MM; ATTUNE MEDIAL DOME PAT 38 MM; ATUN FEM SLV M/L 30 MM HALF POR; ATUN TIB SLV M/L 29 MM HALF POR; ATUNE PRESSFIT STR STEM12X60 MM; ATUNE PRESSFIT STR STEM16X60 MM; ATUNE REV RP TIB BASE SZ 3 CEM; ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 16 MM; ATTUNE MEDIAL DOME PAT 38 MM; ATUN FEM SLV M/L 30 MM HALF POR; ATUN TIB SLV M/L 29 MM HALF POR; ATUNE PRESSFIT STR STEM12X60 MM; ATUNE PRESSFIT STR STEM16X60 MM; ATUNE REV RP TIB BASE SZ 3 CEM
Outcome Attributed to Adverse Event Required Intervention;